# SDR DALA2016011200256

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 109,569 hours, 13,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF CUTOUT FOR LT MAIN ENTRY DOOR NR 5 FOUND 1 CRACK APPROXIMATELY  1.2" LENGTH.  PLEASE REFER TO 5330-01212-03A FOR WORK DETAILS FOR AFT CORNER OF CUTOUT FOR LT MAIN DOOR NR 5 FOUND CRACK, JOB COMPLETED.
